# SDR SIMA20120724003

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 31,037 hours, 28,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2739, THE FLIGHT ATTENDANT REPORTED AN OILY ODOR IN THE BACK OF THE AIRCRAFT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED ENGINE RUNS AS PER ETN NR  EM-72-034R4.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
